MathSciNet Relay Station
MathSciNet bibliographic data
MR1124290 (92i:46033) 46E35
Bianchi, Gabriele; Egnell, Henrik A note on the Sobolev inequality. J. Funct. Anal. 100 (1991), no. 1, 18–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement